# SDR CALA2025101309979

- Difficulty date: September 24, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 47,410 hours, 16,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A1110
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON UPPER SKIN STA 727E BTW STR 3L TO 4L.   PERFORMED INTERIM REPAIR ON FUSELAGE SKIN AT STA 727E BETWEEN STRG 3L TO STRG 4L, ALL WORK PERFORMED IAW EC/RA 5360-02016 REV ORIG AND EO 250328 REV IR. REPAIR REQUIRE REPETITIVE INSPECTIONS PERFORMED BLENDED OUT ON UPPER SKIN STA 727E BTW STR 3L TO L. IAW SRM-51-10-02-0G-0 STEP 15.A. PERFORMED A PERMANENT REPAIR AT S-4L BETWEEN STA 727E AND STA 727F FUSELAGE SKIN REPAIR AREA IAW PART 3 OF THE LATEST REVISION OF EC/RA 5360-02016.
